On inflection points of the plane quartic with two nodal and one flexnodal points

Dalibor Klucký; Libuše Marková

Acta Universitatis Palackianae Olomucensis. Facultas Rerum Naturalium. Mathematica (1985)

  • Volume: 24, Issue: 1, page 41-44
  • ISSN: 0231-9721

How to cite

top

Klucký, Dalibor, and Marková, Libuše. "On inflection points of the plane quartic with two nodal and one flexnodal points." Acta Universitatis Palackianae Olomucensis. Facultas Rerum Naturalium. Mathematica 24.1 (1985): 41-44. <http://eudml.org/doc/23441>.

@article{Klucký1985,
author = {Klucký, Dalibor, Marková, Libuše},
journal = {Acta Universitatis Palackianae Olomucensis. Facultas Rerum Naturalium. Mathematica},
keywords = {flecnode of a curve; inflexion},
language = {eng},
number = {1},
pages = {41-44},
publisher = {Palacký University Olomouc},
title = {On inflection points of the plane quartic with two nodal and one flexnodal points},
url = {http://eudml.org/doc/23441},
volume = {24},
year = {1985},
}

TY - JOUR
AU - Klucký, Dalibor
AU - Marková, Libuše
TI - On inflection points of the plane quartic with two nodal and one flexnodal points
JO - Acta Universitatis Palackianae Olomucensis. Facultas Rerum Naturalium. Mathematica
PY - 1985
PB - Palacký University Olomouc
VL - 24
IS - 1
SP - 41
EP - 44
LA - eng
KW - flecnode of a curve; inflexion
UR - http://eudml.org/doc/23441
ER -

References

top
  1. B. Bydžovský, Inflexní body některých rovinných kvartik, Časopis pro pěstování matematiky, roč. 88 (1963), str. 224-235. (1963) MR0151895
  2. J. Metelka, Poznámka k článku akademika Bohumila Bydžovského „Inflexní body některých rovinných kvartik“, Časopis pro pěstování matematiky, roč. 90 (1965), str. 445-457. (1965) MR0187136
  3. Dalibor Klucký, Jaromír Krys, Druhá poznámka k článku akademika Bohumila Bydžovského „Inflexní body některých rovinných kvartik“, Časopis pro pěstování matematiky, roč. 92 (1967), str. 212-214. (1967) MR0222748
  4. Dalibor Klucký, Libuše Marková, A contribution to the theory of tacnodal guartics, Časopis pro pěstování matematiky, roč. 110 (1985), str. 92-100. (1985) Zbl0587.14014MR0791282
  5. Robert J. Walker, Algebraic curves, Springer-Verlag New York 1950. (1950) Zbl0039.37701MR0033083

NotesEmbed ?

top

You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.

    
                

Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.